Previous |  Up |  Next


Title: An averaging principle for stochastic evolution equations. II. (English)
Title: Metoda průměrování pro stochastické evoluční rovnice. II. (Czech)
Author: Maslowski, Bohdan
Author: Seidler, Jan
Author: Vrkoč, Ivo
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 116
Issue: 2
Year: 1991
Pages: 191-224
Summary lang: English
Category: math
Summary: In the present paper integral continuity theorems for solutions of stochastic evolution equations of parabolic type on unbounded time intervals are established. For this purpose, the asymptotic stability of stochastic partial differential equations is investigated, the results obtained being of independent interest. Stochastic evolution equations are treated as equations in Hilbert spaces within the framework of the semigroup approach. (English)
Keyword: stochastic evolution equations
Keyword: integral continuity theorems
Keyword: asymptotic stability
Keyword: stochastic partial differential equations
Keyword: semigroup approach
MSC: 34F05
MSC: 34G10
MSC: 35R60
MSC: 47D06
MSC: 47N20
MSC: 60H15
MSC: 93E15
idZBL: Zbl 0786.60084
idMR: MR1112004
DOI: 10.21136/MB.1991.126137
Date available: 2009-09-24T20:45:03Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] A. V. Balakrishnan: Applied functional analysis.Springer-Verlag, New York-Heidelberg- Berlin 1976. Zbl 0333.93051, MR 0470699
Reference: [2] P. L. Butzer H. Berens: Semi-groups of operators and approximation.Springer-Verlag, Berlin-Heidelberg-New York 1967. MR 0230022
Reference: [3] N. Dunford J. T. Schwartz: Linear operators, Part II.Interscience, New York-London 1963. MR 0188745
Reference: [4] A. H. Филатов: Методы усреднения в дифференциальных и интегродифференциальных уравнениях.Фан, Tашкент 1971. Zbl 1168.35423
Reference: [5] A. Friedman: Stochastic differential equations and applications.vol. 1. Academic Press, New York 1975. Zbl 0323.60056, MR 0494490
Reference: [6] T. Funaki: Random motion of strings and related stochastic evolution equations.Nagoya Math. J. 89 (1983), 129-193. Zbl 0531.60095, MR 0692348, 10.1017/S0027763000020298
Reference: [7] A. Ichikawa: Stability of semilinear stochastic evolution equations.J. Math. Anal. Appl. 90 (1982), 12-44. Zbl 0497.93055, MR 0680861, 10.1016/0022-247X(82)90041-5
Reference: [8] A. Ichikawa: Semilinear stochastic evolution equations: boundedness, stability and invariant measures.Stochastics 12 (1984), 1 - 39. Zbl 0538.60068, MR 0738933, 10.1080/17442508408833293
Reference: [9] B. Maslowski: On some stability properties of stochastic differential equations of Itó's type.Časopis pěst. mat. 111 (1986), 404-423. Zbl 0625.60066, MR 0871716
Reference: [10] J. Seidler I. Vrkoč: An averaging principle for stochastic evolution equations.Časopis pěst. mat. 115 (1990), 240-263. MR 1071056
Reference: [11] I. Vrkoč: Extension of the averaging method to stochastic equations.Czechoslovak Math. J. 16 (91) (1966), 518-544. MR 0205318


Files Size Format View
MathBohem_116-1991-2_9.pdf 3.985Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo